# SDR USAA2009073091957

- Difficulty date: July 26, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333672
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON INTERCOSTAL FLOOR SUPPORT BETWEEN BS 947 TO BS 966, RBL 40.  REPLACED INTERCOSTAL FLOOR SUPPORT BETWEEN BS 947 TO BS 966, RBL40 IAW B737 SRM 51-10-02.
